Alert archive / New Jersey / Winter Weather Advisories in 2013

Winter Weather Advisory 9, NWS Philadelphia/Mount Holly

February 13, 20134 states

NWS Philadelphia/Mount Holly issued this winter weather advisory at Feb 13, 2013, 3:12 AM EST for 4 states. It took effect at Feb 13, 2013, 7:00 PM EST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Feb 13, 2013, 3:12 AM EST (08:12 UTC)
In effect from
Feb 13, 2013, 7:00 PM EST
Expired
Feb 14, 2013, 2:50 AM EST
In force
8 hr
Issued by
NWS Philadelphia/Mount Holly

Counties New Castle County, DE, Cecil County, MD, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Ocean County, NJ, Salem County, NJ, Bucks County, PA, Chester County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 70 km from the middle of the area, began a volume at 08:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 8.2 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2013-02-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2013-02-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2227 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

845 
WWUS41 KPHI 130812
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
312 AM EST WED FEB 13 2013

...RAIN CHANGING TO SNOW THIS EVENING...

.LOW PRESSURE OVER THE SOUTHEASTERN STATES THIS MORNING WILL PASS
OFF THE MIDDLE ATLANTIC COAST THIS EVENING BEFORE MOVING QUICKLY
OUT TO SEA. THE LOW WILL BEGIN TO PULL COLD AIR INTO OUR REGION
FROM THE NORTH THIS EVENING CAUSING RAIN TO CHANGE TO SNOW.

DEZ001-MDZ008-NJZ016>020-027-PAZ070-071-102-104-106-132100-
/O.NEW.KPHI.WW.Y.0009.130214T0000Z-130214T0800Z/
NEW CASTLE-CECIL-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
OCEAN-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
INCLUDING THE CITIES OF...WILMINGTON...ELKTON...PENNSVILLE...
GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...
JACKSON...WHARTON STATE FOREST...MEDIA...PHILADELPHIA...
WEST CHESTER...KENNET SQUARE...NORRISTOWN...LANSDALE...
MORRISVILLE...DOYLESTOWN
312 AM EST WED FEB 13 2013

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 3
AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW. IT IS IN EFFECT FROM 700 PM THIS
EVENING UNTIL 300 AM THURSDAY.

* LOCATIONS...EXTREME NORTHEASTERN MARYLAND, NORTHERN DELAWARE,
  EXTREME SOUTHEASTERN PENNSYLVANIA AND THE NEW JERSEY COUNTIES OF
  SALEM, GLOUCESTER, CAMDEN, BURLINGTON AND INLAND OCEAN.

* HAZARD TYPE...SNOW.

* SNOW ACCUMULATIONS...GENERALLY ONE TO THREE INCHES.

* TIMING...RAIN WILL SPREAD INTO OUR REGION FROM THE SOUTHWEST
  AND SOUTH THIS AFTERNOON. THE RAIN WILL CHANGE TO SNOW THIS
  EVENING AND IT SHOULD END SHORTLY AFTER MIDNIGHT.

* IMPACTS...THE SNOW MAY BEGIN TO ACCUMULATE ON ROADS AND
  WALKWAYS CREATING HAZARDOUS CONDITIONS.

* WINDS...NORTHEAST TO NORTH AROUND 10 TO 15 MPH THIS EVENING
  INTO TONIGHT.

* TEMPERATURES...IN THE 40S THIS AFTERNOON FALLING INTO THE 30S
  THIS EVENING AND OVERNIGHT.

* VISIBILITIES...THE SNOW MAY REDUCE THE VISIBILITY TO ONE HALF
  MILE OR LESS AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW MAY CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITY. USE EXTRA CAUTION IF DRIVING.

&&

$$

IOVINO
3 follow-up statements
981 
WWUS41 KPHI 131922
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
222 PM EST WED FEB 13 2013

...RAIN DEVELOPING AND CHANGING TO SNOW THIS EVENING...

.LOW PRESSURE WILL PASS OFF THE MIDDLE ATLANTIC COAST THIS
EVENING BEFORE MOVING QUICKLY OUT TO SEA. THE LOW WILL BEGIN TO
PULL COLD AIR INTO OUR REGION FROM THE NORTH THIS EVENING CAUSING
RAIN TO CHANGE TO SNOW.

DEZ001-MDZ008-NJZ016>020-027-PAZ070-071-102-104-106-140300-
/O.CON.KPHI.WW.Y.0009.130214T0000Z-130214T0800Z/
NEW CASTLE-CECIL-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
OCEAN-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
INCLUDING THE CITIES OF...WILMINGTON...ELKTON...PENNSVILLE...
GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...
JACKSON...WHARTON STATE FOREST...MEDIA...PHILADELPHIA...
WEST CHESTER...KENNET SQUARE...NORRISTOWN...LANSDALE...
MORRISVILLE...DOYLESTOWN
222 PM EST WED FEB 13 2013

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 7 PM THIS
EVENING TO 3 AM EST THURSDAY...

* LOCATIONS...EXTREME NORTHEASTERN MARYLAND... NORTHERN 
  DELAWARE... EXTREME SOUTHEASTERN PENNSYLVANIA AND THE NEW 
  JERSEY COUNTIES OF SALEM... GLOUCESTER... CAMDEN... BURLINGTON 
  AND INLAND OCEAN.

* HAZARD TYPE...SNOW.

* SNOW ACCUMULATIONS...GENERALLY 1 TO 2 WITH LOCALLY 3 INCHES.

* TIMING...RAIN WILL SPREAD INTO OUR REGION FROM THE SOUTHWEST AND
  SOUTH BY EARLY EVENING. THE RAIN WILL CHANGE TO SNOW DURING THE THIS
  EVENING AND IT SHOULD END SHORTLY AFTER MIDNIGHT.

* IMPACTS...THE SNOW MAY BEGIN TO ACCUMULATE ON ROADS AND WALKWAYS
  CREATING HAZARDOUS CONDITIONS. HOWEVER, UNTREATED ROADWAYS,
  GRASSY SURFACES AND SIDEWALKS WILL LIKELY SEE ACCUMULATIONS FIRST.

* WINDS...NORTHEAST 10 TO 15 MPH.

* TEMPERATURES...FALLING INTO THE 30S DURING THE EVENING AND
  OVERNIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW MAY CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITY. USE EXTRA CAUTION IF DRIVING.

&&

$$
283 
WWUS41 KPHI 140217
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
917 PM EST WED FEB 13 2013

...STEADY SNOW EARLY TONIGHT...

.LOW PRESSURE WILL PASS OFF THE MIDDLE ATLANTIC COAST EARLY
TONIGHT BEFORE MOVING QUICKLY OUT TO SEA. THE LOW WILL BEGIN TO
PULL COLD AIR INTO OUR REGION FROM THE NORTH CAUSING A STEADY SNOW.

DEZ001-MDZ008-NJZ016>020-027-PAZ070-071-102-104-106-140800-
/O.CON.KPHI.WW.Y.0009.000000T0000Z-130214T0800Z/
NEW CASTLE-CECIL-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
OCEAN-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
INCLUDING THE CITIES OF...WILMINGTON...ELKTON...PENNSVILLE...
GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...
JACKSON...WHARTON STATE FOREST...MEDIA...PHILADELPHIA...
WEST CHESTER...KENNET SQUARE...NORRISTOWN...LANSDALE...
MORRISVILLE...DOYLESTOWN
917 PM EST WED FEB 13 2013

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST
THURSDAY...

* LOCATIONS...EXTREME NORTHEASTERN MARYLAND... NORTHERN 
  DELAWARE... EXTREME SOUTHEASTERN PENNSYLVANIA AND THE NEW 
  JERSEY COUNTIES OF SALEM... GLOUCESTER... CAMDEN... BURLINGTON 
  AND INLAND OCEAN.

* HAZARD TYPE...SNOW.

* SNOW ACCUMULATIONS...1 TO 2 INCHES...WITH A FEW ISOLATED 3 INCH
  AMOUNTS POSSIBLE. 

* TIMING...THROUGH EARLY THURSDAY MORNING. 

* IMPACTS...THE SNOW MAY BEGIN TO ACCUMULATE ON ROADS AND 
  WALKWAYS CREATING HAZARDOUS CONDITIONS. HOWEVER... UNTREATED 
  ROADWAYS... GRASSY SURFACES AND SIDEWALKS WILL LIKELY SEE 
  ACCUMULATIONS FIRST.

* WINDS...NORTH TO NORTHEAST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH.

* TEMPERATURES...IN THE LOWER 30S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW MAY CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITY. USE EXTRA CAUTION IF DRIVING.

&&

$$
792 
WWUS41 KPHI 140750
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
250 AM EST THU FEB 14 2013

DEZ001-MDZ008-NJZ016>020-027-PAZ070-071-102-104-106-140900-
/O.CAN.KPHI.WW.Y.0009.000000T0000Z-130214T0800Z/
NEW CASTLE-CECIL-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
OCEAN-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
INCLUDING THE CITIES OF...WILMINGTON...ELKTON...PENNSVILLE...
GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...
JACKSON...WHARTON STATE FOREST...MEDIA...PHILADELPHIA...
WEST CHESTER...KENNET SQUARE...NORRISTOWN...LANSDALE...
MORRISVILLE...DOYLESTOWN
250 AM EST THU FEB 14 2013

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
WINTER WEATHER ADVISORY.

$$

IOVINO

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this winter weather advisory went out at Feb 12, 9:13 PM EST, 5 hours 59 minutes earlier.

Area forecast discussion, Feb 12, 9:13 PM EST, 5 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
913 PM EST TUE FEB 12 2013

.SYNOPSIS...
WEAK HIGH PRESSURE WILL REMAIN OVER THE REGION TONIGHT INTO EARLY
WEDNESDAY. THEN, ANOTHER AREA OF LOW PRESSURE IS EXPECTED TO MOVE
SOUTH OF THE REGION ON WEDNESDAY INTO WEDNESDAY NIGHT, BRINGING
PRECIPITATION TO THE AREA. THE LOW IS FORECAST TO PASS OFF THE
SOUTHERN DELMARVA COAST AND MOVE OUT TO SEA QUICKLY. HIGH PRESSURE
IS EXPECTED FOR THURSDAY INTO FRIDAY WITH A COLD FRONT FROM THE
WEST ARRIVING ON FRIDAY NIGHT. A COLD NORTHWEST FLOW IS FORECAST
FOR SATURDAY AND SUNDAY. HIGH PRESSURE WILL BUILD BACK IN FOR
MONDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
WEAK HIGH PRESSURE WILL REMAIN ACROSS THE AREA TONIGHT. LOWER
CLOUDS HAVE RETREATED NORTHWARD THIS EVENING AND STILL LINGER
ACROSS EXTREME NORTH NJ AND ALONG THE PA/NY STATE LINE. ONLY HIGH
CLOUDS WILL BE ACROSS THE AREA TONIGHT. TEMPERATURES WERE NOT
CGANGED MUCH FROM EARLIER. WINDS HAVE DIMINISHED AND SHOULD GO
LIGHT OVERNIGHT.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
THE MAIN FOCUS WILL BE LOW PRESSURE ACROSS THE SOUTHERN STATES THAT
IS FORECAST TO TRACK ACROSS THE MID ATLANTIC. THIS FEATURE IS DRIVEN
BY AN UPPER-LEVEL TROUGH THAT SHIFTS EASTWARD, HOWEVER THERE ARE
DIFFERENCES IN THE GUIDANCE ON HOW THIS FEATURE EVOLVES /AFFECTING
THE FINER DETAILS/. GIVEN THE WAA ALOFT COMBINED WITH GRADUAL
IMPROVING ISENTROPIC LIFT WILL ALLOW FOR INCREASING AND THICKENING
CLOUDS THROUGH THE DAY. THE MODEL GUIDANCE GENERALLY AGREES THAT
SOME PRECIPITATION STARTS WORKING INTO OUR SOUTHERN ZONES TOWARD
MIDDAY WITH A GRADUAL SHIFT NORTHWARD. THE OVERALL FORCING FOR THIS
SYSTEM MAY END UP BEING MORE CONFINED THAN MUCH OF THE GUIDANCE IS
SHOWING, THEREFORE WE TIGHTENED UP THE POP GRADIENT SOME AS THEY
INCREASE NORTHWARD.

THE BOUNDARY LAYER OVERALL IS ON THE MILDER SIDE, THEREFORE AS
PRECIPITATION ARRIVES AND REACHES THE SURFACE IT WILL BE LIGHT RAIN
FOR AT LEAST THE SOUTHERN HALF OF OUR CWA. THE FAR NORTH AND WEST
COULD SEE SOME LIGHT SNOW OR LIGHT RAIN/SNOW MIX TO START LATER IN
THE DAY. IT APPEARS THAT THE BULK OF THIS SYSTEM, IF IT MATERIALIZES
LIKE SOME GUIDANCE SHOWS, HOLDS OFF UNTIL LATE IN THE DAY AND AT
NIGHT.

AS FOR TEMPERATURES, WE STARTED WITH A MOS BLEND THEN MADE SOME
TWEAKS TO ACCOUNT FOR THE THICKENING CLOUDS ESPECIALLY DOWN SOUTH
FIRST. THE FLOW SHOULD BE TURNING EAST OR SOUTHEAST FOR A TIME AND
BE LIGHT FOR MOST, ALTHOUGH START TO INCREASE NEAR THE COAST BY LATE
AFTERNOON. THIS WOULD HELP TO BRING IN A LITTLE ADDITIONAL WARMING
ACROSS OUR FAR SOUTHERN ZONES ESPECIALLY ALONG WITH SOME UPTICK IN
THE SURFACE DEW POINTS.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
AT THE BEGINNING OF THE PD, WE WILL BE GETTING IMPACTED BY AN AREA
OF LOW PRESSURE MOVG BY TO THE S. INITIALLY, TEMPS WILL BE WARM
ENOUGH TO SUPPORT ALL RAIN, HOWEVER, THINGS GET COMPLICATED AFTER
THAT. ESPECIALLY FOR THE I-95 CORRIDOR S AND E.

TEMPS WILL BEGIN TO DROP AND NRN AREAS WILL TRANSITION TO ALL
SNOW. HOWEVER, WITH THE SRN TRACK OF THE SYS, THESE AREAS WILL
HAVE THE LIGHTEST QPF.

FOR AREAS ACRS THE I-95 CORRIDOR, TEMPS WILL DROP AND THERE WILL
BE SOME DECENT VERTICAL MOTION IN THE SNOW GROWTH REGION. THIS
FACT COUPLED WITH THE INITIAL COOLING WITH ANY ONSET OF SNOW COULD
BRING TEMPS LOWER THAN MOS GUID. HOWEVER, IT WILL ALL COME DOWN TO
TEMPS AFTER ALL. THE GFS IS MARGINAL AT BEST WHILE THE ECMWF IS
EVEN WARMER. SO IF THE WARMER TEMPS VERIFY, THAT WOULD OBVIOUSLY
IMPACT SNOW POTENTIAL AND ACCUMS. CERTAINLY, THIS COULD BE AN
EVENT WHERE ANY MOST ACCUMS ARE CONFINED TO GRASSY SURFACES AND
COLDER AREAS. FOR SRN AND ERN AREAS, LATEST GUID WOULD SUGGEST
PREDOMINANTLY RAIN.

THE OTHER FACTOR TO CONSIDER IS TIMING. BOTH THE ECMWF AND GFS
IMPLY THE BULK OF THE PRECIP IS OVER BY 14/06Z, WHICH WOULD LEAD
TO A NARROWER WINDOW FOR COLDER TEMPS THEN IF THE PRECIP LINGERED
THRU DAYBREAK. FOR NOW, WILL KEEP A GENL 1-2 INCH SNOWFALL ACRS
MOST LOCATIONS EXCEPT FOR THE EXTREME S AND E WHERE IT WILL JUST
BE TOO WARM. THERE COULD BE SPOTS WITH HIGHER AMOUNTS AND IF THE
WARMER TEMPS END UP VERIFYING, IT COULD END UP BEING LESS.

THE LOW PULLS AWAY EARLY THU AND WEAK HIGH PRESSURE BUILDS IN
BEHIND IT FOR THU INTO ERLY FRI. THEN, ANOTHER LOW APPROACHES FROM
THE NW ON FRI AND WILL BRING A CDFNT THRU THE REGION BY FRI EVE.
THIS FRONT CUD TRIGGER SOME RAIN OR SNOW SHOWERS MAINLY NW.

HIGH PRESSURE THEN BUILDS IN FOR SAT AND SUN AT THE SFC. HOWEVER,
THERE IS STILL A TROF ALOFT. BY ERLY SUN THE GUID INDICATES LOW
PRESSURE DEVELOPING WELL OFF THE ATLC CST AND MOVG NEWD, WITH
LITTLE IMPACT ON THE REGION. THE ECMWF CONTINUES TO STICK TO ITS
GUNS OF NO (OR MINIMAL) IMPACT ACRS OUR AREA FROM THIS STORM. THE
OTHER MDLS WHICH EARLIER HAD GREATER IMPACTS HAVE NOW TRENDED IN
THE DIRECTION OF THE ECMWF, LENDING MORE CREDENCE TO ITS SOLN.
NEVERTHELESS, ITS STILL 5 DAYS AWAY AND GUID CAN CHANGE BACK. FOR
NOW, LOWERED POPS FURTHER BUT DON'T WANT TO TAKE THEM OUT
COMPLETELY AND WILL JUST KEEP LOW POPS IN THE FCST TO SEE IF THERE
ARE ANY CHANGES AT THIS TIME SCALE. IF THERE AREN'T, CHALK ANOTHER
ONE UP FOR THE ECMWF! IF THE CURRENT TRENDS ARE CORRECT, THE
WEEKEND LONG WEEKEND WILL BE DRY.

TEMPS WILL BE AOA NRML THU AND FRI NR ND BELOW NRML BEHIND THE
CDFNT ON SAT AND SUN BEFORE RETURNING TO NR NRML ON MON.

&&

.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

TONIGHT...VFR. NORTHWEST WINDS 10-15 KNOTS EARLY, THEN DIMINISHING
TO 5 KNOTS OR LESS.

WEDNESDAY...VFR THROUGH MIDDAY. CLOUDS WILL INCREASE AND GRADUALLY
LOWER THOUGH. SOME RAIN OR RAIN/SNOW MIX SHOULD START TO OVERSPREAD
PARTS OF THE AREA MAINLY IN THE AFTERNOON. THE CONDITIONS SHOULD
LOWER TO MVFR TOWARD EVENING. THE MAIN PART OF THIS STORM OCCURS
TOWARD EVENING AND AT NIGHT. NORTHEAST TO SOUTHEAST WINDS AT
5-10 KNOTS.

OUTLOOK...
WED NIGHT...RAIN CHANGING TO SNOW FROM NORTH AND CENTRAL. MAINLY
RAIN SOUTH. WIDESPREAD IFR CONDITIONS ARE POSSIBLE.

THU AND FRI...MAINLY VFR.

FRI NIGHT AND SAT...MAINLY VFR WITH A CHANCE OF RAIN SHOWERS AND
SNOW SHOWERS. BREEZY SAT WITH NW WIND GUSTING 20-25 KT PSBL.

SUN...MAINLY VFR.

&&

.MARINE...
A WEAK SURFACE HIGH WILL SLIDE ACROSS THE AREA TONIGHT WITH THE
PRESSURE GRADIENT LOOSENING UP QUITE A BIT. THIS WILL RESULT IN LESS
WIND AS MIXING STARTS TO WANE. THE MIXING HAS BEEN WEAKER ACROSS OUR
SOUTHERN AREAS AS THE COLDER AIR ALOFT SEEMS TO NOT BE ENOUGH TO GET
AS MUCH WIND TO THE SURFACE. THE STRONGEST WINDS HAVE BEEN ACROSS
OUR NORTHERN ZONES. SINCE THE FLOW IS TRENDING DOWNWARD AND THE SEAS
ARE ALSO LOWERING,

WE THEN TURN OUR ATTENTION TO LOW PRESSURE NEAR THE GULF COAST THAT
IS FORECAST TO TRACK NORTHEASTWARD AND CROSS THE MID ATLANTIC REGION
LATE WEDNESDAY. THE FLOW WILL BECOME EAST AND SOUTHEAST AHEAD OF
THIS FEATURE, AND START TO INCREASE. THE GREATEST INCREASE AS THE
PRESSURE GRADIENT TIGHTENS LOOKS TO HOLD OFF UNTIL WEDNESDAY
EVENING. THEREFORE, CONDITIONS ARE FORECAST TO REMAIN BELOW ADVISORY
CRITERIA THROUGH THE DAY WEDNESDAY.

OUTLOOK...
WEAK HIGH PRESSURE WILL MOVE AWAY FROM THE REGION ON WED. LOW
PRESSURE IS FORECAST TO PASS OFF THE LWR DELMARVA ON WEDNESDAY
EVENING. AS A RESULT, ANOTHER SMALL CRAFT ADVISORY WILL LIKELY BE
RAISED FOR WED NIGHT INTO THU MORNING.

HIGH PRESSURE IS ANTICIPATED FOR THU AFTERNOON INTO FRI WITH A
COLD FRONT FROM THE WEST ARRIVING ON FRI NIGHT. NEVERTHELESS,
WAVE HEIGHTS AND WIND SPEEDS ARE EXPECTED TO REMAIN BELOW THE
SMALL CRAFT ADVISORY CRITERIA DURING THE REST OF THE PD, FROM THU
NIGHT THRU SAT. LOW PRESSURE IS EXPECTED TO DEVELOP OFF THE MID
ATLC COST ON SUN AND MOVE OUT TO SEA. AT THIS POINT, ITS IMPACTS
LOOK MINIMAL BUT WILL RAISE SEAS AND WIND. A SCA MAY BE NEEDED ON
SUN DEPENDING ON THE ULTIMATE TRACK AND STRENGTH OF THIS LOW.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 5 PM WEDNESDAY TO 1 PM EST THURSDAY
     FOR ANZ450>455.
     SMALL CRAFT ADVISORY FROM 5 PM WEDNESDAY TO 7 AM EST THURSDAY
     FOR ANZ430-431.

&&

SYNOPSIS...NIERENBERG
NEAR TERM...
SHORT TERM...GORSE
LONG TERM...NIERENBERG
AVIATION...GORSE/NIERENBERG
MARINE...GORSE/NIERENBERG
Hazardous weather outlook, Feb 12, 7:27 PM EST, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
727 PM EST TUE FEB 12 2013

DEZ001-MDZ008-NJZ001-007>010-012>020-026-027-PAZ054-055-060>062-070-
071-101>106-140030-
NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-
WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
727 PM EST TUE FEB 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A LIGHT TO MODERATE SNOW ACCUMULATION IS POSSIBLE FROM LATE
WEDNESDAY INTO WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ012-015-019-020-NJZ021>025-140030-
KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-
727 PM EST TUE FEB 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE FOR ACCUMULATING SNOW ON WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-140030-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
727 PM EST TUE FEB 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Winter Weather Advisories in New Jersey, 2013Winter Weather Advisories in Pennsylvania, 2013Winter Weather Advisories in Delaware, 2013Every winter weather advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.